Публикация №6648

Название публикацииRECONSTRUCTING DISTRIBUTIONS OF MULTIVARIATE RANDOM FUNCTIONS UNDER ORTHOGONAL POLYNOMIAL PROJECTION APPROXIMATION
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBN1573-8795
DOI10.1007/s10958-013-1639-4
Год издания2014
Том196
Номер1
ГлаваНе задан
Страницы78-83
АннотацияНе задан
АвторыШестаков Олег Владимирович
ссылка в Internethttp://link.springer.com/article/10.1007%2Fs10958-013-1639-4
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2002) AN ALGORITHM TO RECONSTRUCT PROBABILISTIC DISTRIBUTIONS OF MULTIVARIATE RANDOM FUNCTIONS FROM THE DISTRIBUTIONS OF THEIR PROJECTIONS

(2003) ON THE UNIQUENESS OF RECONSTRUCTION OF PROBABILISTIC CHARACTERISTICS OF MULTIVARIATE RANDOM FUNCTIONS FROM PROBABILISTIC CHARACTERISTICS OF THEIR PROJECTIONS

(2001) ВОССТАНОВЛЕНИЕ ВЕРОЯТНОСТНЫХ ХАРАКТЕРИСТИК МНОГОМЕРНЫХ СЛУЧАЙНЫХ ФУНКЦИЙ ПО ПРОЕКЦИЯМ / RECONSTRUCTION OF PROBABILISTIC CHARACTERISTICS OF MULTIVARIATE RANDOM FUNCTIONS FROM THEIR PROJECTIONS